Alert archive / Ohio / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 86, NWS Cleveland, OH

June 18, 2010Hancock County, Seneca County, Wyandot County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 18, 2010, 9:38 PM EDT for Hancock County, Seneca County, Wyandot County, Ohio. It was in force for 97 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2010, 9:38 PM EDT (01:38 UTC)
Expired
Jun 18, 2010, 11:15 PM EDT
In force
97 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Hancock County, OH, Seneca County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 136 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 9:53 PM EDTTSTM WND DMGMccomb, OHTREE DOWN ACROSS THE ROAD.
Jun 18, 10:10 PM EDTTSTM WND DMGArcadia, OHLARGE TREE DOWN ON HIGHWAY 216 EAST OF HIGHWAY 238
Jun 18, 10:10 PM EDTTSTM WND DMGMccomb, OHTREE DOWN AT INTERSECTION OF COUNTY ROUTE 216 AND 238
Jun 18, 10:40 PM EDTTSTM WND DMGMccomb, OHTREE DOWN AT COUNTY ROUTE 5 AND 16

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 6:30 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2010-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2010-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
104 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1535 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

518 
WUUS51 KCLE 190138
SVRCLE
OHC063-147-175-190315-
/O.NEW.KCLE.SV.W.0086.100619T0138Z-100619T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
938 PM EDT FRI JUN 18 2010

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HANCOCK COUNTY IN NORTHWEST OHIO
  SENECA COUNTY IN NORTHWEST OHIO
  WYANDOT COUNTY IN NORTHWEST OHIO

* UNTIL 1115 PM EDT

* AT 930 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 16 MILES NORTHWEST OF MCCOMB TO 18 MILES WEST OF RAWSON TO 33
  MILES SOUTHWEST OF RAWSON...AND WERE MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MCCOMB...
  RAWSON...
  VAN BUREN...
  FINDLAY...
  FINDLAY...
  ARLINGTON...
  ARCADIA...
  ARLINGTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4116 8387 4117 8341 4125 8340 4125 8284
      4101 8284 4099 8310 4071 8310 4070 8347
      4081 8350 4082 8387
TIME...MOT...LOC 0138Z 263DEG 25KT 4120 8400 4097 8405
          4076 8429

$$

LOMBARDY
3 follow-up statements
470 
WWUS51 KCLE 190223
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1023 PM EDT FRI JUN 18 2010

OHC063-147-175-190315-
/O.CON.KCLE.SV.W.0086.000000T0000Z-100619T0315Z/
HANCOCK OH-WYANDOT OH-SENECA OH-
1023 PM EDT FRI JUN 18 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR SENECA...WYANDOT AND HANCOCK COUNTIES...

AT 1018 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF FOSTORIA TO VANLUE TO WHARTON...
MOVING EAST AT 30 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...CAREY...NEW
RIEGEL...UPPER SANDUSKY...BETTSVILLE...HARPSTER...TIFFIN...SYCAMORE
AND NEVADA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
SATURDAY MORNING FOR NORTHERN OHIO.

&&

LAT...LON 4116 8387 4117 8341 4125 8340 4125 8284
      4101 8284 4099 8310 4071 8310 4070 8347
      4081 8350 4082 8387
TIME...MOT...LOC 0223Z 263DEG 25KT 4128 8337 4101 8341
          4082 8346

$$
SCHULER
113 
WWUS51 KCLE 190248
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1048 PM EDT FRI JUN 18 2010

OHC063-190258-
/O.CAN.KCLE.SV.W.0086.000000T0000Z-100619T0315Z/
HANCOCK OH-
1048 PM EDT FRI JUN 18 2010

...THE SEVERE THUNDERSTORM WARNING FOR HANCOCK COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
SATURDAY MORNING FOR NORTHERN OHIO.

LAT...LON 4091 8347 4098 8345 4099 8342 4115 8342
      4125 8340 4125 8284 4101 8284 4099 8310
      4071 8310 4070 8347 4080 8349 4081 8351
      4089 8351
TIME...MOT...LOC 0248Z 259DEG 36KT 4127 8306 4100 8310
          4081 8315

$$

OHC147-175-190315-
/O.CON.KCLE.SV.W.0086.000000T0000Z-100619T0315Z/
WYANDOT OH-SENECA OH-
1048 PM EDT FRI JUN 18 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR SENECA AND WYANDOT COUNTIES...

AT 1044 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF BETTSVILLE TO SYCAMORE TO NEVADA...
MOVING EAST AT 40 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...REPUBLIC...
BLOOMVILLE AND ATTICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
SATURDAY MORNING FOR NORTHERN OHIO.

&&

LAT...LON 4091 8347 4098 8345 4099 8342 4115 8342
      4125 8340 4125 8284 4101 8284 4099 8310
      4071 8310 4070 8347 4080 8349 4081 8351
      4089 8351
TIME...MOT...LOC 0248Z 259DEG 36KT 4127 8306 4100 8310
          4081 8315

$$
SCHULER
943 
WWUS51 KCLE 190315
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1115 PM EDT FRI JUN 18 2010

OHC147-175-190325-
/O.EXP.KCLE.SV.W.0086.000000T0000Z-100619T0315Z/
WYANDOT OH-SENECA OH-
1115 PM EDT FRI JUN 18 2010

...THE SEVERE THUNDERSTORM WARNING FOR SENECA AND WYANDOT COUNTIES
EXPIRED AT 1115 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
SATURDAY MORNING FOR NORTHERN OHIO.

LAT...LON 4091 8347 4098 8345 4099 8342 4115 8342
      4125 8340 4125 8284 4101 8284 4099 8310
      4071 8310 4070 8347 4080 8349 4081 8351
      4089 8351
TIME...MOT...LOC 0248Z 259DEG 36KT 4127 8306 4100 8310
          4081 8315

$$
SCHULER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:38 PM EDT, 2 hours earlier.

Area forecast discussion, Jun 18, 7:38 PM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
738 PM EDT FRI JUN 18 2010

.SYNOPSIS...
HIGH PRESSURE ALONG THE EAST COAST WILL GIVE WAY TO AN APPROACHING
COLD FRONT THAT WILL CROSS THE REGION SATURDAY EVENING AND NIGHT.
HIGH PRESSURE WILL GRADUALLY BUILD INTO THE AREA THROUGH SUNDAY
FROM THE NORTHERN GREAT LAKES. HIGH PRESSURE WILL MOVE OVER THE
AREA MONDAY THEN SLIDE OFF TO THE EAST TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A WELL DEVELOPED DERECHO IS HEADED OUR WAY AND A SEVERE
THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE EXTREME WESTERN
PORTIONS OF THE FORECAST AREA SO FAR. MOIST UNSTABLE AIR RESIDES
OVER THE WESTERN PORTIONS OF THE FORECAST AREA EVEN THOUGH IT WAS
FAIRLY SHALLOW IN THE EARLY MORNING SOUNDINGS. LINE OF
THUNDERSTORMS CONTINUES TO FEED ON THIS LIMITED LOW LEVEL MOISTURE
AND ADVANCE EAST. QUESTION STILL REMAINS AS TO HOW FAR EAST THIS
FEATURE WILL GO. EARLIER RUC INDICATED ALL OF THE UPPER LEVEL
SUPPORT DRAMATICALLY WEAKENS BY THE TIME IT REACHES A LINE FROM
CLEVELAND TO MANSFIELD. HOWEVER...LATEST RUC NOW SHOWS A WELL
DEVELOP VORT MAX RAGING THROUGH THE ENTIRE FORECAST AREA. THIS IS
WHERE THE QUESTION REMAINS AS TO HOW FAR EAST THIS THING WILL GO.
IS THE RUC MODEL GETTING SOME CONVECTIVE FEEDBACK NOW. REMAINS TO
BE SEEN AND WE WILL CONTINUE TO MONITOR THE SITUATION.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
COLD FRONT WILL REMAIN OFF TO THE WEST THROUGH MUCH OF THE DAY
WITH PASSAGE THROUGH THE AREA BEGINNING LATER IN THE AFTERNOON OUT
WEST THROUGH THE EVENING HOURS AND OVERNIGHT FOR EASTERN AREAS.
MENTIONED SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA
ESPECIALLY GOING INTO THE AFTERNOON HOURS WITH HIGHER CHANCE POPS.
HOWEVER...MENTION SCT SHRA/TSTMS EVENING DURING MORNING HOURS
GIVEN CONVECTION THIS MORNING THAT TRACKED AS FAR EAST AS INDIANA
WELL AHEAD OF THE FRONT BEFORE DISSIPATING. BOTH NAM AND GFS
SHOWING BEST LIFT ALONG FRONT ACROSS NORTHEAST OHIO AND NW PA
BEGINNING LATE SATURDAY AFTERNOON THROUGH EARLY OVERNIGHT SO
INCREASED TO LIKELY POPS ACROSS THOSE LOCATIONS.

WENT WITH A BLEND OF MAV AND MET GUIDANCE NUMBERS FOR TEMPS SAT.
TEMPS WILL BE TRICKY WITH CLOUDS AND CONVECTION BUT ALL PLACES
SHOULD AS LEAST REACH UPPER 80S.

COLD FRONT FAIRLY PROGRESSIVE SO DROPPED BACK POPS QUICKLY ACROSS
WESTERN AREAS THROUGH SATURDAY NIGHT AND THEN MENTIONED DRY
CONDITIONS EVERYWHERE FOR SUNDAY WITH HIGH PRESSURE RIDGING INTO
THE AREA. TEMPS WILL BE A BIT COOLER AND LESS HUMID CONDITIONS
WILL BUILD IN ON SUNDAY. BOTH GFS AND NAM SHOWING A WEAKENING
SHORT WAVE WITHIN THE FLOW PROGRESSING THROUGH THE AREA SUNDAY
NIGHT. NOT SURE AT THIS TIME IF THIS IS ASSOCIATED WITH SOME
CONVECTIVE FEEDBACK FROM A POSSIBLE THUNDERSTORM COMPLEX OVER THE
PLAINS DURING THIS TIME...BUT KEPT CONDITIONS DRY SUNDAY NIGHT FOR
THE AREA.

SURFACE HIGH PRESSURE BUILDS OVER THE AREA ON MONDAY ALLOWING FOR
SEASONABLE AND DRY CONDITIONS...THEN SLIDES OFF TO THE EAST
TUESDAY. SOUTHERLY FLOW DEVELOPING ON BACK SLIDE OF HIGH PRESSURE
WILL BRING WARMER AND HUMID CONDITIONS BACK INTO THE REGION
THROUGH TUESDAY AND CONTINUING INTO MIDWEEK. BROUGHT CHANCE POPS
INTO THE AREA FROM WEST TO EAST BEGINNING MONDAY NIGHT AND
CONTINUING INTO TUESDAY.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
UPPER RIDGE LOCATED ACROSS THE FORECAST AREA WEDNESDAY AND THURSDAY
HOWEVER SOME SCATTERED THUNDERSTORMS POSSIBLE. AS I STATED SOME
SCATTERED THUNDERSTORMS PROBABLE FOR WEDNESDAY AND THURSDAY AS SOME
WEAK WEATHER IMPULSES MOVES OVER TOP OF THE RIDGE WHICH WILL BE
FOLLOWED BY A COLD FRONT MOVING ACROSS THE AREA LATE THURSDAY INTO
FRIDAY. TEMPERATURES NEAR OR SLIGHTLY ABOVE NORMAL THROUGH THE
PERIOD WITH HIGHS IN THE 80S AND LOWS IN THE 60S. BY FRIDAY THE
WEAKENED FRONT SHOULD ALLOW JUST A LITTLE BIT MORE OF RIDGING TO
RE-BUILD BACK INTO THE FORECAST AREA FOR FRIDAY AND SATURDAY.
AT THIS MOMENT...WILL KEEP THINGS DRY FRIDAY AND SATURDAY.

&&

.AVIATION /23Z FRIDAY THROUGH WEDNESDAY/...
DERECHO CONTINUES TO MOVE TOWARD NW OHIO FROM INDIANA. THE TREND
SHOULD BE SOWN ON THE INTENSITY OF THIS CONVECTION BUT BELIEVE IT
COULD REACH 45+ KNOT WIND GUSTS AS IT MOVES TOWARD KFDY AND KTOL.
AT ANY RATE SOME CONVECTION WILL GET INTO KFDY AND KTOL BETWEEN
01Z AND 02Z. UNCERTAINTY THEN EXISTS ON HOW FAST TO DECREASE THE
THE COVERAGE AS IT MOVES EASTWARD INTO NORTH CENTRAL OHIO. FOR NOW
WILL NOT MENTION A CB EAST OF A KCLE TO KCAK LINE THROUGH 07Z.

ANOTHER WAVE OF THUNDERSTORMS WILL MOVE FROM EASTERN IOWA AND WILL
BECOME THE SECOND WAVE OF SHOWERS/THUNDERSTORMS THAT MAY MOVE INTO
THE AREA TOWARD SUNRISE. THIS WAVE SHOULD MOVE ACROSS MUCH OF
NORTHERN OHIO/NW PA THROUGH THE MORNING. THE NEXT POTENTIAL WILL
ARRIVE AS A COLD FRONT SWEEPS ACROSS THE REGION DURING THE
AFTERNOON. MADE AN ATTEMPT TO TIME THESE PERIODS OF THUNDER WITH
AT LEAST A CB MENTION. DEFINITELY WILL SEE NON-VFR CONDITIONS WITH
ANY THUNDERSTORMS.

WINDS WILL BECOME GUSTY IN THE WAKE OF THE FRONT AS IT MOVES FROM
WEST TO EAST. THESE SW TO W WINDS WILL GUST AROUND 25 KNOTS.

.OUTLOOK...NON-VFR CONDITIONS POSSIBLE MONDAY IN/NEAR THUNDERSTORMS.

&&

.MARINE...
WINDS ARE CURRENTLY EXPECTED TO INCREASE FROM THE SOUTH TO 10 TO 15
KNOTS TONIGHT THEN BECOME SW TO 10 TO 15 KNOTS SATURDAY MORNING AS A
WARM FRONT LIFTS NORTH OF THE LAKE.  A WEAKENING COLD FRONT REMAINS
ON TRACK TO CROSS THE LAKE SAT EVENING SHIFTING THE FLOW TO NW. AT
THE PRESENT TIME SMALL CRAFT CONDITIONS ARE NOT EXPECTED. HIGH
PRESSURE MOVING INTO THE LAKE BY SUNDAY NIGHT WILL DIMINISH THE FLOW
WITH LIGHT AND VARIABLE CONDITIONS THROUGH MONDAY MORNING. THE HIGH
WILL SHIFT INTO THE SE STATES FOR TUE TO ALLOW A SE FLOW TO DEVELOP
MON NIGHT AND BECOME SOUTH TUE AND FINALLY SW FOR WED AT ABOUT 10 TO
15 KNOTS. THE MODELS ARE IN AGREEMENT THROUGH MONDAY SO CONFIDENCE
IN FORECAST FAIRLY HIGH...HOWEVER BY TUE AND WED THERE ARE
DIFFERENCES BUT IN EITHER CASE A S TO SW FLOW SHOULD OCCUR WED.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ABE
NEAR TERM...LOMBARDY
SHORT TERM...ABE
LONG TERM...BC
AVIATION...MULLEN
MARINE...ADAMS
Hazardous weather outlook, Jun 18, 9:37 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
937 PM EDT FRI JUN 18 2010

LEZ142>148-162>168-OHZ003-006>014-017>022-027>032-036>038-047-089-
200145-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
937 PM EDT FRI JUN 18 2010

...SEVERE THUNDERSTORM WATCH 345 IN EFFECT UNTIL 1 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS THE POSSIBILITY FOR STRONG TO SEVERE THUNDERSTORMS ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ061-149-169-OHZ023-033-PAZ001>003-200145-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-TRUMBULL-
MAHONING-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
937 PM EDT FRI JUN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS THE POSSIBILITY FOR STRONG TO SEVERE THUNDERSTORMS ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Special weather statement, Jun 18, 8:50 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
850 PM EDT FRI JUN 18 2010

OHZ003-006>008-017-018-027-036-190145-
HANCOCK-LUCAS-MARION-OTTAWA-SANDUSKY-SENECA-WOOD-WYANDOT-
850 PM EDT FRI JUN 18 2010

...SPECIAL WEATHER STATEMENT FOR HANCOCK...LUCAS...NORTHWESTERN
MARION...WESTERN OTTAWA...WESTERN SANDUSKY...WESTERN SENECA...WOOD
AND WYANDOT COUNTIES UNTIL 945 PM EDT...

AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE IN EXTREME WESTERN OHIO. WIND
GUSTS UP TO 50 MPH ARE POSSIBLE WITH THE THUNDERSTORMS AS THEY MOVE
INTO THE AREA.

THESE STORMS WILL BE NEAR...
  WHITEHOUSE AND SYLVANIA BY 940 PM EDT.
  HOLLAND...WATERVILLE...CUSTAR AND WESTON BY 945 PM EDT.

THE TOWNS OF BERKEY...GRAND RAPIDS...OTTAWA HILLS...MAUMEE...MILTON
CENTER...TONTOGANY AND HASKINS ARE ALSO IN THE PATH OF THESE STORMS.

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 9:22 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood68 min
Jun 18, 9:57 PM EDTSpecial Marine WarningCLE2 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.